# SDR 08FDEA00573

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: A54515214500
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT PYLON FAIRING (STRINGER), INBD INTERNAL, AFT SIDE AT NUTPLATES HAS 5 CRACKS.  RECEIVED FROM STOCK P/N A545152411500 PO 569792.1.  NEW MEMBER TO BE INSTALLED ON CARD 44T0512-2.
